Control of Lyapunov exponents of consistent systems. III
Differencialʹnye uravneniâ, Tome 31 (1995) no. 2, pp. 228-238
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_2_a5,
author = {S. N. Popova and E. L. Tonkov},
title = {Control of {Lyapunov} exponents of consistent systems. {III}},
journal = {Differencialʹnye uravneni\^a},
pages = {228--238},
year = {1995},
volume = {31},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_2_a5/}
}
S. N. Popova; E. L. Tonkov. Control of Lyapunov exponents of consistent systems. III. Differencialʹnye uravneniâ, Tome 31 (1995) no. 2, pp. 228-238. http://geodesic.mathdoc.fr/item/DE_1995_31_2_a5/